Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 55, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2013, 7:31 PM MDT for Las Animas County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 7:31 PM MDT (01:31 UTC)
- Expired
- Jun 19, 2013, 8:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 157 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
019
WUUS55 KPUB 200131
SVRPUB
COC071-200215-
/O.NEW.KPUB.SV.W.0055.130620T0131Z-130620T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
731 PM MDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 815 PM MDT
* AT 728 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINCHERA...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3709 10411 3716 10354 3699 10355 3699 10411
TIME...MOT...LOC 0131Z 272DEG 38KT 3698 10396
HAIL...1.00IN
WIND...60MPH
$$
ROSE2 follow-up statements
663
WWUS55 KPUB 200151
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
751 PM MDT WED JUN 19 2013
COC071-200215-
/O.CON.KPUB.SV.W.0055.000000T0000Z-130620T0215Z/
LAS ANIMAS CO-
751 PM MDT WED JUN 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LAS ANIMAS COUNTY UNTIL 815 PM MDT...
AT 750 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRANSON...AND
MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3709 10402 3716 10354 3699 10355 3699 10406
TIME...MOT...LOC 0151Z 261DEG 13KT 3703 10383
HAIL...1.00IN
WIND...60MPH
$$
SR566 WWUS55 KPUB 200200 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 800 PM MDT WED JUN 19 2013 COC071-200210- /O.CAN.KPUB.SV.W.0055.000000T0000Z-130620T0215Z/ LAS ANIMAS CO- 800 PM MDT WED JUN 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3709 10402 3716 10354 3699 10355 3699 10406 TIME...MOT...LOC 0200Z 261DEG 13KT 3703 10379 $$ SR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:12 PM MDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 19, 3:12 PM MDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 312 PM MDT WED JUN 19 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 311 PM MDT WED JUN 19 2013 ..POSSIBLE ISOLATED SEVERE TONIGHT...CRITICAL FIRE WEATHER CONDITIONS THURSDAY... MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR THUNDERSTORMS...POSSIBLY SEVERE...ALONG AND EAST OF THE DRY LINE THIS AFTERNOON AND EVENING. CURRENT SPC MESO ANALYSIS SHOWS 3 TO 4 THOUSAND J/KG OF SBCAPE AND 40KT 0-6KM BULK SHEAR ACROSS THE EASTERN PLAINS WITH LITTLE CIN. THE LATEST HRRR AND RAP TRY TO INITIATE A FEW CELLS IN THIS AREA BETWEEN 22Z AND 01Z TONIGHT. ANY STORM THAT IS ABLE TO INITIATE WILL HAVE A GOOD CHANCE OF PRODUCING LARGE HAIL. THE LATEST HRRR AND RAP ALSO PUSH THE DRYLINE SLIGHTLY FARTHER WEST INTO EXTREME EASTERN PUEBLO AND EL PASO COUNTIES AS WELL AS CENTRAL LAS ANIMAS COUNTY. I HAVE INCREASED POPS TO ISOLATED IN THESE AREAS. OVER THE REST OF THE REGION...DEWPOINTS WERE QUICK TO DROP WEST OF THE INTERSTATE INTO THE SINGLE DIGITS THIS MORNING...AND ARE SLOWLY DROPPING ALONG THE I-25 CORRIDOR AS WINDS CONTINUE TO INCREASE IN THESE AREAS. THE CURRENT RED FLAG WARNING LOOKS GOOD AND WILL LEAVE IT INTACT. THURSDAY... THE FORECAST AREA WILL REMAIN BETWEEN A QUASISTATIONARY CUT OFF LOW CENTERED OVER IDAHO AND A BROAD RIDGE OF HIGH PRESSURE CENTERED OVER TEXAS. THE RESULTING SOUTHWEST FLOW WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE I-25 CORRIDOR AND AREAS WESTWARD. GUSTY WINDS...LOW DEWPOINTS...AND DRY FUELS WILL PROMOTE EXTREME FIRE GROWTH IN THESE AREAS. A RED FLAG WARNING HAS BEEN ISSUED BEGINNING AT 11AM FOR THESE AREA. THE NAM12/GFS INDICATE THE DRYLINE WILL STILL BE IN SOUTHEASTERN COLORADO THURSDAY AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLE IN BACA COUNTY. IF THE DRYLINE SETS UP FARTHER WESTWARD THAN CURRENTLY INDICATED...ADDITIONAL COUNTIES WILL NEED TO BE WATCHED FOR STORM INITIATION LATE THURSDAY AFTERNOON. -PJC .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 311 PM MDT WED JUN 19 2013 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK... SOUTHWEST FLOW WILL REMAIN OVER THE REGION THROUGH THE WEEKEND WITH A REPEAT PERFORMANCE OF CRITICAL FIRE WEATHER CONDITIONS POSSIBLE AGAIN FOR FRIDAY. THIS LOOKS MOST LIKELY TO OCCUR ACROSS THE MOUNTAINS AND VALLEYS AND SOUTHERN I-25 CORRIDOR. IT GETS A LITTLE TRICKIER FOR NORTHERN PORTIONS OF THE I-25 CORRIDOR...MAINLY PUEBLO...EL PASO...AND TELLER COUNTIES...WITH WIND GUSTS POSSIBLY COMING UP JUST SHY OF 25 MPH FOR THE REQUIRED 3 HOUR WINDOW. HOWEVER WINDS LOOK A LITTLE STRONGER ON THE GFS SO WILL GO AHEAD AND INCLUDE THESE AREAS IN THE FIRE WEATHER WATCH. WITH TEMPERATURES PUSHING 100 ACROSS THE PLAINS...WITH GENERALLY 60S/70S AND 80S ACROSS THE MTS/VALLEYS...RHS ALL AREAS DROP TO BETWEEN 5 AND 15 PERCENT. FUELS ARE STILL TOO MOIST OR HAVE GREENED UP ACROSS THE SOUTHEAST PLAINS EAST OF THE I-25 CORRIDOR WITH RECENT RAINFALL SO NO HIGHLIGHTS ANTICIPATED FOR THEM AT THIS TIME. A SIMILAR SCENARIO IS EXPECTED FOR SATURDAY THOUGH SOUTHERLY WINDS ADVECT HIGHER DEW POINTS INTO THE SOUTHEAST CORNER OF THE STATE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE NEAR THE CO/KS BORDER ALONG THIS DRY LINE. ELSEWHERE...LOOKS LIKE ANOTHER POTENTIAL RED FLAG DAY. DRY AND WINDY CONDITIONS CONTINUE FOR SUNDAY AND MONDAY WITH CRITICAL FIRE WEATHER CONDITIONS LIKELY TO CONTINUE FOR THE I-25 CORRIDOR AND POINTS WESTWARD THROUGH THE PERIOD. IF FUELS DRY OUT SUFFICIENTLY...ITS POSSIBLE MORE OF THE SOUTHEAST PLAINS MAY NEED TO BE INCLUDED. CHANCES FOR PRECIPITATION LOOK VERY LOW...THOUGH ECMWF HAS THE DRY LINE FLIRTING WITH THE EASTERN BORDER. UPPER RIDGE BUILDS OVER THE AREA FOR TUESDAY AND WEDNESDAY. ALTHOUGH IT WILL REMAIN HOT AND DRY...THIS DOES HELP TO TAPER BACK WINDS WHICH WILL ALLEVIATE THE CRITICAL FIRE WEATHER CONDITIONS SOME. -KT && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 311 PM MDT WED JUN 19 2013 VFR CONDITIONS ARE EXPECTED AT KALS...KCOS...AND KPUB THROUGH THURSDAY AFTERNOON. THE WINDS AT ALL THREE SITES WILL BEGIN TO WEAKEN AFTER SUNSET TONIGHT AND INCREASE AGAIN AT OR AROUND 17Z THURSDAY MORNING. -PJC && .FIRE WEATHER... ISSUED AT 311 PM MDT WED JUN 19 2013 CRITICAL CONDITIONS FOR FIRE WEATHER WILL CONTINUE FOR THURSDAY THROUGH MONDAY AS A PROLONGED HOT DRY AND WINDY PATTERN SETS UP OVER THE DISTRICT. CONDITIONS WILL BE MOST VOLATILE ACROSS THE MOUNTAIN AREAS...PARTICULARLY ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS AND SAN LUIS VALLEY. CRITICAL FIRE WEATHER CONDITIONS MAY BE A BIT MARGINAL FOR THE PIKES PEAK REGION ON FRIDAY...HOWEVER WINDS APPEAR TO STRENGTHEN ACROSS ALL OF THE AREA FOR SATURDAY THROUGH MONDAY. HUMIDITIES WILL DROP TO BETWEEN 5 AND 15 PERCENT EACH AFTERNOON AND WITH HAINES VALUES RUNNING AROUND 6...WHICH WILL LEAD TO CONDITIONS FAVORABLE FOR PLUME DOMINATED FIRES THROUGH THE PERIOD. ALTHOUGH FUELS ARE NOT CONSIDERED CRITICAL EAST OF THE I-25 CORRIDOR...HOT DRY CONDITIONS MAY CURE FUELS AND MAKE THEM RECEPTIVE AGAIN OVER THE WEEKEND...THUS EXTREME CARE SHOULD BE TAKEN TO AVOID WILDFIRE STARTS THROUGH THIS HOT DRY PERIOD ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. WINDS ARE EXPECTED TO WEAKEN SOME FOR TUESDAY AS HIGH PRESSURE BUILDS OVER THE REGION...HOWEVER IT IS LIKELY TO REMAIN HOT AND DRY NONE-THE-LESS. -KT/PJC && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ220>230. RED FLAG WARNING FROM 11 AM TO 8 PM MDT THURSDAY FOR COZ220>230. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR COZ220>230. && SHORT TERM...PJC LONG TERM...KT AVIATION...PJC FIRE WEATHER...PJC/KT
Hazardous weather outlook, Jun 19, 11:07 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1107 AM MDT WED JUN 19 2013 COZ058>089-093>099-201715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1107 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ONE OR TWO THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS EAST OF I-25. THE ATMOSPHERE OVER THE EASTERN PLAINS LATER TODAY IS EXPECTED TO BECOME VERY UNSTABLE...HOWEVER THERE WILL BE A RATHER STRONG CAP OVER THE PLAINS. THE LIKELIHOOD OF A THUNDERSTORM TODAY IS QUITE LOW...BUT IF A STORM WERE TO INITIATE...IT WILL HAVE THE POTENTIAL TO BECOME QUITE SEVERE...WITH VERY LARGE HAIL AND DESTRUCTIVE WINDS. A TORNADO WOULD BE POSSIBLE. OVER THE MOUNTAINS...VALLEYS...AND I-25 CORRIDOR...METEOROLOGICAL CONDITIONS FOR EXTREME FIRE BEHAVIOR WILL DEVELOP BY THIS AFTERNOON. IF A FIRE WERE TO DEVELOP...IT WOULD HAVE THE POTENTIAL TO SPREAD RAPIDLY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS FIRE WEATHER CONDITIONS ARE FORECAST ACROSS ALL OF SOUTHERN COLORADO THURSDAY THROUGH SATURDAY. THE MOST DANGEROUS CONDITIONS WILL BE WEST OF THE INTERSTATE 25 CORRIDOR WHERE FUELS ARE MOST CRITICAL. WHILE CONDITIONS WILL BE DANGEROUS ON THE FAR EASTERN PLAINS...FUELS ARE LISTED AS NON-CRITICAL AND WILL HAVE TO BE MONITORED FOR CURING FUELS. EXTREME CAUTION IS ADVISED ACROSS THE WHOLE AREA WITH REGARDS TO OUTDOOR ACTIVITIES THAT INVOLVE FIRE. HIGH FIRE DANGER WILL CONTINUE OVER THE CONTINENTAL DIVIDE INTO THE SAN LUIS VALLEY SUNDAY AND MONDAY WHERE STRONG WIND AND LOW HUMIDITY VALUES WILL REMAIN IN PLACE. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE OVER THE FAR SOUTHEAST PLAINS ON FRIDAY AFTERNOON AND EVENING...HOWEVER CONFIDENCE IN OCCURRENCE IS VERY LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE FAR EASTERN PLAINS. 81/31
In the hours before
Special weather statement, Jun 19, 3:37 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT WED JUN 19 2013 COZ093-192200- LA JUNTA VICINITY/OTERO COUNTY- 337 PM MDT WED JUN 19 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN OTERO COUNTY IN SOUTHEAST COLORADO... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TIMPAS...OR 25 MILES SOUTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... TIMPAS. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 19, 4:00 PM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 400 PM MDT WED JUN 19 2013 COZ093-097-192230- LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 400 PM MDT WED JUN 19 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BENT COUNTY IN SOUTHEAST COLORADO... CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...LA JUNTA. AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TIMPAS...OR 16 MILES SOUTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LA JUNTA. PEA TO PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND BRIEF MODERATE TO HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 19, 5:52 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 552 PM MDT WED JUN 19 2013 COZ074-088-094-200030- EASTERN LAS ANIMAS COUNTY-SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 552 PM MDT WED JUN 19 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF TRINCHERA...OR 22 MILES SOUTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... TRINCHERA. BRANSON. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Jun 20, 2:39 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 25 hr |
| Jun 20, 2:39 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.